# SDR UIEA2015022000150

- Difficulty date: February 17, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 69,975 hours, 12,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION MAIN DECK UPPER CORROSION AT STATION 2300, LBL 54 - 68.  ACCOMPLISHED EI NO T2015A53B-234 REV 1.  JOB COMPLETED & CONDITION CHECKED NORMAL.
